# SDR QXEA2012091001017

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS CORROSION AT FR 701.  REMOVED CORROSION IAW RD 8/4-53-884.  BLENDS FOUND WITHIN LIMITS IAW RD 8/4-53-884 AND RD 8/4-53-4746.  CONFIRMED AFFECTED AREAS CRACK FREE REF 51-00-06-910-801 PT 1.  APPLIED PRIMER AND ALUMINIZED TOP COAT IAW RD 8/4-53-4746.  COMPLIED WITH TASK CARD RD 8/4-53-4746.
